# SDR ASAA2017102322400

- Difficulty date: October 23, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 58,856 hours, 26,992 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 148A864014
- Condition: Corroded
- Location: Bs 1088-1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RT SIDE APU INLET CUT OUT HAS CORROSION ON LOWER ANGLE.  ACFT GROUNDED.   REMOVED THE CORROSION AND FOUND OUT OF LIMITS.   REMOVED AND INSTALLED A NEW ANGLE IAW SRM 51-40-02-0G-0, 53-80-13-1A2.
